# SDR 99ZZZX215

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Engine: Allsn 250C20B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34168
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER SLOW TO FIRE ON COLD MORNINGS.  REMOVED AND REPLACED.
